# SDR ASAA11410038

- Difficulty date: May 29, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 655383922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT NR 2 CAP STRIP IS CORRODED.  FABRICATED AND INSTALLED NEW CAP STRIP IAW B737 400 SRM 53 30 53 FIG 101.
